toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Barrera, J., Beaupuits, P., Moreno, E., Moreno, R., & Munoz, F. D. (2021). Planning resilient networks against natural hazards: Understanding the importance of correlated failures and the value of flexible transmission assets. Electr. Power Syst. Res., 197.
toggle visibility
Barrera, J., Lagos, G. (2020). Limit distributions of the upper order statistics for the Levy-frailty Marshall-Olkin distribution. Extremes, 23, 603–628.
toggle visibility
Barrera, J., Carrasco, R. A., & Moreno, E. (2020). Real-time fleet management decision support system with security constraints. TOP, 28(3), 728–748.
toggle visibility
Barrera, J., Carrasco, R. A., Mondschein, S., Canessa, G., & Rojas-Zalazar, D. (2020). Operating room scheduling under waiting time constraints: the Chilean GES plan. Ann. Oper. Res., 286(1-2), 501–527.
toggle visibility
Barrera, J., Moreno, E., & Varas, S. (2020). A decomposition algorithm for computing income taxes with pass-through entities and its application to the Chilean case. Ann. Oper. Res., 286(1-2), 545–557.
toggle visibility
Matus, O., Barrera, J., Moreno, E., & Rubino, G. (2019). On the Marshall-Olkin Copula Model for Network Reliability Under Dependent Failures. IEEE Trans. Reliab., 68(2), 451–461.
toggle visibility
Barrera, J., Homem-De-Mello, T., Moreno, E., Pagnoncelli, B. K., & Canessa, G. (2016). Chance-constrained problems and rare events: an importance sampling approach. Math. Program., 157(1), 153–189.
toggle visibility
Barrera, J., & Ycart, B. (2014). Bounds for left and right window cutoffs. ALEA-Latin Am. J. Probab. Math. Stat., 11(2), 445–458.
toggle visibility
Barrera, J., Cancela, H., & Moreno, E. (2015). Topological optimization of reliable networks under dependent failures. Oper. Res. Lett., 43(2), 132–136.
toggle visibility
Ruz, G. A., Timmermann, T., Barrera, J., & Goles, E. (2014). Neutral space analysis for a Boolean network model of the fission yeast cell cycle network. Biol. Res., 47, 12 pp.
toggle visibility
Barrera, J., & Fontbona, J. (2010). The Limiting Move-To-Front Search-Cost In Law Of Large Numbers Asymptotic Regimes. Ann. Appl. Probab., 20(2), 722–752.
toggle visibility
Barrera, J., Bertoncini, O., & Fernandez, R. (2009). Abrupt Convergence and Escape Behavior for Birth and Death Chains. J. Stat. Phys., 137(4), 595–623.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print